# SDR ABXA040075

- Difficulty date: February 9, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 56,237 hours, 52,744 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 99122433
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD PYLON BULKHEAD WAS CRACKED AT BOTTOM AT LT BUTT LINE 44.0. REPAIRED LT FORWARD PYLON BULKHEAD IAW DC-9 SRM 53-03.
